# SDR RAIA00712007

- Difficulty date: December 7, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145
- Aircraft serial: 145373
- Aircraft time: 17,605 hours, 15,406 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303925SD
- Condition: Blown
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 5543 - STL - BLEED NR 1 LEAK AFTER ENTERING ICE CONDITIONS.  MAINTENANCE REMOVED AND REPLACED ALL BLEED LINE O-RINGS, NO LEAKS NOTED AT THIS TIME.
